# SDR 2003UALA00183

- Difficulty date: February 15, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N902UA
- Make and model: Boeing 737522
- Aircraft serial: 25002
- Aircraft time: 34,624 hours, 22,107 cycles
- Engine: Ge CFM56*
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT MADE A LANDING UNDER AMBER ALERT BECAUSE OF A FLAP SYMMETRY PROBLEM.
